Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the classical stability conditions for a spinning shell

Authors: P. C. Rath and Daulat Ram
Journal: Quart. Appl. Math. 27 (1969), 247-254
MSC: Primary 70.34
DOI: https://doi.org/10.1090/qam/250527
MathSciNet review: 250527
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. L. Nielsen and J. L. Synge, On the motion of a spinning shell, Quart. Appl. Math. 4, 201-206 (1946) MR 0017019
  • [2] E. J. McShane, J. L. Kelly and F. V. Reno, Exterior ballistics, Univ. of Denver Press, Denver, Colorado, 1953 MR 0060355
  • [3] C. H. Murphy, On stability criteria of Kelly-McShane linearized theory of yawing motion, BRL Report 853, Princeton Univ. Press, Princeton, N. J., 1953
  • [4] P. C. Path, On the motion of a spinning artillery shell, Proc. Nat. Inst. Sci. India 27A, 233 (1961)
  • [5] R. E. Bolz, Dynamic stability of a missile in rolling flight, J. Aero. Sci. 19, 395-403 (1952) MR 0048981
  • [6] R. A. Rankin, The mathematical theory of the motion of rotated and unrotated rockets, Phil. Trans. Roy. Soc. A241, 457-585 (1949) MR 0030360
  • [7] M. A. Brull and A. I. Soler, A new perturbation technique for differential equations with small parameters, Quart. Appl. Math. 24, 143-151 (1966) MR 0208095
  • [8] F. R. Gantmacher, The theory of matrices, vol. 2, Chelsea, New York, 1964, p. 248
  • [9] W. C. Nelson, Selected topics on ballistics, Pergamon Press, New York, 1959, p. 137

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70.34

Retrieve articles in all journals with MSC: 70.34

Additional Information

DOI: https://doi.org/10.1090/qam/250527
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society